# SDR QXEA2016042900286

- Difficulty date: April 29, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 18,174 hours, 19,644 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKING ACTION FOR ACFT, MARGINAL AT HIGH SPEEDS.  BRAKES MUSHY AT ALL SPEEDS INCLUDING TAXI SPEEDS.   R & R NR 4 MLG WHEEL SPEED TRANSDUCER IAW AMM TASK 32-46-11-000/400-801. ALL TEST GOOD BRAKES NO LONGER MUSHY NO FURTHER DEFECTS, RETURN TO SERVICE.
